Complutense University Library

Renormings of L-p(L-q)

Deville, Robert and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1999) Renormings of L-p(L-q). Mathematical Proceedings of the Cambridge Philosophical Society, 126 (1). pp. 155-169. ISSN 0305-0041

Official URL: http://journals.cambridge.org/abstract_S0305004198003119

View download statistics for this eprint

==>>> Export to other formats

Abstract

We investigate the best order of smoothness of L-p(L-q). We prove in particular that there exists a C-infinity-smooth bump function on L-p(L-q) if and only if p and q are even integers and p is a multiple of q.


Item Type:Article
Uncontrolled Keywords:Infinitely smooth bump function
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16734
Deposited On:18 Oct 2012 10:39
Last Modified:18 Oct 2012 10:39

Repository Staff Only: item control page